# SDR COMA0670214

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 10,692 hours, 7,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140602
- Condition: Chafed
- Location: Te Flaps
- Part time: 10,692 hours, 7,963 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP UPPER SKIN IS CHAFED FROM THE MOVABLE FLAP VANE ACTUATOR (INSIDE THE FLAP).  REPAIRED IAW COMAIR EO 70-5752-01448.
